Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 41, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 10, 2013, 4:46 PM CDT for Pulaski County, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2013, 4:46 PM CDT (21:46 UTC)
- Expired
- Apr 10, 2013, 5:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Pulaski County, MO
The radar
The Springfield radar (KSGF), 126 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 268 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
997
WUUS53 KSGF 102146
SVRSGF
MOC169-102230-
/O.NEW.KSGF.SV.W.0041.130410T2146Z-130410T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
446 PM CDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PULASKI COUNTY IN CENTRAL MISSOURI...
* UNTIL 530 PM CDT
* AT 446 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF
FORT LEONARD WOOD...AND MOVING NORTH AT 55 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
CROCKER...DEVIL'S ELBOW...DIXON...FORT LEONARD WOOD...LAQUEY...ST.
ROBERT AND WAYNESVILLE.
INTERSTATE 44 BETWEEN MILE MARKERS 149 AND 168 WILL ALSO BE IMPACTED
BY THE SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHERN MISSOURI.
LAT...LON 3801 9202 3780 9202 3761 9209 3761 9224
3764 9225 3768 9234 3802 9231
TIME...MOT...LOC 2147Z 193DEG 47KT 3756 9223
HAIL...1.00IN
WIND...<50MPH
$$
CRAMER2 follow-up statements
525
WWUS53 KSGF 102203
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
503 PM CDT WED APR 10 2013
MOC169-102230-
/O.CON.KSGF.SV.W.0041.000000T0000Z-130410T2230Z/
PULASKI MO-
503 PM CDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PULASKI COUNTY UNTIL 530 PM CDT...
AT 459 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CENTRAL FORT
LEONARD WOOD...AND MOVING NORTH AT 55 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DEVIL'S ELBOW...FORT LEONARD WOOD AND ST. ROBERT.
INTERSTATE 44 BETWEEN MILE MARKERS 159 AND 168 WILL ALSO BE IMPACTED
BY THE SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHERN MISSOURI.
LAT...LON 3774 9223 3780 9220 3788 9215 3794 9208
3797 9202 3780 9202 3761 9209 3761 9224
3764 9225
TIME...MOT...LOC 2203Z 193DEG 47KT 3772 9212
HAIL...1.00IN
WIND...60MPH
$$
CRAMER875
WWUS53 KSGF 102207 RRA
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
507 PM CDT WED APR 10 2013
MOC169-102218-
/O.CAN.KSGF.SV.W.0041.000000T0000Z-130410T2230Z/
PULASKI MO-
507 PM CDT WED APR 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PULASKI COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHERN MISSOURI.
LAT...LON 3774 9223 3780 9220 3788 9215 3794 9208
3797 9202 3780 9202 3761 9209 3761 9224
3764 9225
TIME...MOT...LOC 2208Z 193DEG 47KT 3778 9210
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 3:39 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Apr 10, 3:39 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 PM CDT WED APR 10 2013
...SEVERE WEATHER POTENTIAL INCREASING ACROSS SOUTH CENTRAL MISSOURI...
.MESOSCALE DISCUSSION...
ISSUED AT 320 PM CDT WED APR 10 2013
THE INITIAL COLD FRONT OR PRE-FRONTAL TROUGH HAD STALLED ACROSS
SOUTH CENTRAL MISSOURI THIS AFTERNOON AND EXTENDED FROM JUST EAST
OF BRANSON TO JUST EAST OF ROLLA. TEMPERATURES HAD RISEN TO NEAR
80 DEGREES ACROSS FAR SOUTH CENTRAL MISSOURI WHILE READINGS WERE
IN THE 40S NEAR THE MISSOURI KANSAS BORDER. PRECIPITATION REMAINED
WIDESPREAD FROM EASTERN OKLAHOMA INTO CENTRAL MISSOURI BEHIND THE
SECONDARY OR TRUE COLD FRONT.
THE ENVIRONMENT ACROSS FAR SOUTH CENTRAL MISSOURI OR GENERALLY
EAST OF A GAINESVILLE TO SALEM LINE CONTINUED TO BECOME MORE FAVORABLE
FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING WITH SCATTERED CONVECTION ALREADY DEVELOPING IN THE
WARM SECTOR.
MIXED LAYER CAPE WAS ON THE ORDER OF 1500-2000 J/KG WITH LOW LEVEL
CAPE DEPICTED BY RUC ANALYSIS BETWEEN 50 AND 100 J/KG. THE 18Z
SOUNDING FROM LITTLE ROCK DEPICTED A SIMILAR ENVIRONMENT.
ENVIRONMENTAL HELICITIES CURRENTLY RANGED UP TO 100 M2/S2 BUT
SURFACE OBSERVATIONS SHOWED BACKING WINDS. ALSO EXPECT DEEP LAYER
SHEAR AND ENVIRONMENTAL HELICITIES TO INCREASE AS THE AFTERNOON
PROGRESSES WITH THE APPROACH OF THE UPPER TROUGH AND A SURFACE
WAVE TRACKING NORTH FROM ARKANSAS.
WITH THAT SAID THE ENVIRONMENT WILL BECOME INCREASINGLY FAVORABLE
FOR SUPERCELL DEVELOPMENT INTO EARLY THIS EVENING. THE OVERALL
RISK FOR SEVERE WEATHER HAS INCREASED INCLUDING THE POTENTIAL FOR
TORNADOES.
OTHERWISE SHOWERS AND EMBEDDED CONVECTION WILL CONTINUE BEHIND
THE FRONT THIS AFTERNOON. THE PERSISTENT RAINFALL AND TRAINING
OF CONVECTION COULD LEAD TO FLOODING ISSUES THIS AFTERNOON INTO
THIS EVENING. A FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE
FORECAST AREA INTO THIS EVENING.
EMERGENCY MANAGERS...LOCAL MEDIA...AND SPOTTERS ACROSS SOUTH
CENTRAL MISSOURI SHOULD CLOSELY MONITOR RADAR TRENDS...AND STAYED
TUNED FOR THE ISSUANCE OF WATCHES AND WARNINGS.
&&
.SHORT TERM...(TONIGHT THROUGH THURSDAY)
ISSUED AT 320 PM CDT WED APR 10 2013
SHOWERS AND THUNDERSTORMS WILL OVERSPREAD SOUTH CENTRAL MISSOURI
AND THE EASTERN OZARKS THIS EVENING AS THE DEEP UPPER TROUGH MOVES
SLOWLY EAST. A BROAD DIFFLUENT FLOW AND AN UPPER JET STREAK COMING
ACROSS THE REGION WILL ENHANCE OVERALL SYNOPTIC SCALE LIFT
RESULTING IN WIDESPREAD RAINFALL. GIVEN THE TRAINING NATURE OF THE
PRECIPITATION AND PRECIPITABLE WATER VALUES NEAR 1.25 WILL
SUPPORT MODERATE TO HEAVY RAINFALL AND THE POTENTIAL FOR
FLOODING. A FLOOD WATCH REMAINS IN EFFECT THROUGH MIDNIGHT.
THE POTENTIAL FOR SEVERE WEATHER WILL PERSIST ACROSS THE EASTERN
OZARKS THROUGH EARLY THIS EVENING BEFORE THE SURFACE FRONT MOVES
EAST. THE RAINFALL WILL TAPER OFF FROM THE WEST OVERNIGHT.
THE DEEP UPPER TROUGH WILL MOVE ACROSS THE REGION LATER TONIGHT
AND THURSDAY ALLOWING AN UNSEASONABLY COLD AIRMASS TO OVERSPREAD
THE REGION. LOWS TONIGHT MAY APPROACH THE FREEZING MARK ACROSS FAR
SOUTHEASTERN KANSAS AND EXTREME SOUTHWESTERN MISSOURI BUT
CONDITIONS WILL NOT BE CONDUCIVE TO FROST...AND FREEZING
TEMPERATURES WILL BE SHORT LIVED AROUND SUNRISE. HIGH TEMPERATURES
THURSDAY WILL ONLY REACH THE 40S.
.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 320 PM CDT WED APR 10 2013
THE COLD WEATHER WILL PERSIST THURSDAY NIGHT INTO FRIDAY NIGHT WITH
LOWS BOTH NIGHTS IN THE LOWER TO MIDDLE 30S AND POSSIBLY UPPER
20S. THERE IS SOME UNCERTAINTY ON THE AMOUNT OF CLOUD COVER WHICH
MAY PREVENT MAXIMIZING RADIATION AL COOLING.
MORE SPRING LIKE WEATHER WILL RETURN OVER THE WEEKEND AS THE FLOW
SHIFTS TO THE SOUTH. A SERIES OF DISTURBANCES RIDING THROUGH A
MORE ZONAL FLOW WILL BRING AN UNSETTLED WEATHER PATTERN NEXT WEEK
WITH PERIODIC CHANCES FOR SHOWERS. HOWEVER CONFIDENCE ON THE
TIMING OF THESE SYSTEMS IS LOW AT THIS TIME.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1218 PM CDT WED APR 10 2013
WIDESPREAD IFR CONDITIONS WILL CONTINUE ACROSS THE REGION THIS
AFTERNOON INTO THE OVERNIGHT HOURS AS A FRONTAL BOUNDARY PUSHES
ACROSS THE AREA. WINDS WILL SHIFT TO WESTERLY THROUGH THE
AFTERNOON. PRECIPITATION WILL CONTINUE THROUGH THE EVENING HOURS
AS THE FRONT PUSHES TO THE EAST. DURING THE AFTERNOON...A FEW
THUNDERSTORMS MAY INTENSIFY WITH INCREASED INSTABILITY. CEILINGS
WILL BEGIN TO LIFT IN THE MORNING AS THE FRONT EXITS TO THE EAST.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR KSZ073-097-101.
&&
MESOSCALE...FOSTER/WISE
SHORT TERM...FOSTER
LONG TERM...FOSTER
AVIATION...KARDELLHazardous weather outlook, Apr 10, 4:18 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 418 PM CDT WED APR 10 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-112130- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 418 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED FREEZE RISK. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP ACROSS SOUTH CENTRAL MISSOURI GENERALLY EAST OF A BRANSON TO ROLLA LINE THIS AFTERNOON AND EVENING. SEVERE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL TO THE SIZE OF GOLF BALLS AND LOCALIZED DAMAGING WIND GUSTS TO 70 MPH. THERE IS A RISK FOR A COUPLE OF TORNADOES. THE RISK FOR SEVERE WEATHER ACROSS SOUTH CENTRAL MISSOURI HAS INCREASED WITH SEVERE THUNDERSTORM DEVELOPMENT EXPECTED TO INCREASE THROUGH 8 PM. RAIN AND THUNDERSTORMS WILL PERSIST ACROSS THE REMAINDER OF THE OUTLOOK AREA THROUGH THIS EVENING. SOME OF THESE STORMS COULD PRODUCE SMALL HAIL. IN ADDITION...ADDITIONAL HEAVY RAINFALL AMOUNTS OF ONE TO TWO INCHES WILL OCCUR IN SOME LOCATIONS...ESPECIALLY WHERE STORMS TRAIN OVER THE SAME AREAS. THIS HEAVY RAINFALL COULD RESULT IN FLOODING OF SMALL STREAMS...LOW WATER CROSSINGS AND OTHER FLOOD PRONE AREAS. LOW TEMPERATURES MAY APPROACH FREEZING ACROSS EXTREME SOUTHEASTER KANSAS AND FAR SOUTHWESTERN MISSOURI. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN UNSEASONABLY COLD AIR MASS WILL CAUSE LOW TEMPERATURES TO DIP TO NEAR FREEZING BOTH THURSDAY AND FRIDAY NIGHTS. TEMPERATURES MAY FALL INTO THE MID 30S OVER SOUTHEAST KANSAS AND WESTERN MISSOURI BY LATE TONIGHT AS WELL. SOUTH WINDS GUSTING TO AROUND 30 MPH WILL BE POSSIBLE SUNDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT...MONDAY ...AND TUESDAY AS ANOTHER FRONT MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING ACROSS SOUTH CENTRAL MISSOURI...OR GENERALLY EAST OF A BRANSON TO ROLLA LINE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Apr 10, 3:50 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL NEWBURG 37.91N 91.90W
04/10/2013 M1.25 INCH PHELPS MO LAW ENFORCEMENT
NEWBURG POLICE DEPT REPORTED MOSTLY PENNY SIZE WITH A FEW
UP TO THE SIZE OF HALF DOLLARS
&&
MGRIFFINLocal storm report, Apr 10, 4:12 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL PROTEM 36.53N 92.86W
04/10/2013 E0.75 INCH TANEY MO PUBLIC
&&
MGRIFFINLocal storm report, Apr 10, 4:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 6 SE MANSFIELD 37.05N 92.50W
04/10/2013 E1.00 INCH DOUGLAS MO AMATEUR RADIO
REPORTED ON HWY U JUST SOUTH OF THE DOUGLAS AND WRIGHT
COUNTY LINE
&&
MGRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 5:12 AM CDT | Special Weather Statement | SGF | Camden, Miller | 33 min |
| Apr 10, 5:52 AM CDT | Special Weather Statement | SGF | Dallas | 23 min |
| Apr 10, 5:59 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Webster | 46 min |
| Apr 10, 8:28 AM CDT | Areal Flood Advisory | SGF | Camden, Dallas, Laclede, Miller, Pulaski | 6 hr |
| Apr 10, 9:07 AM CDT | River Flood Warning | SGF | Pulaski | 3 days |
| Apr 10, 9:07 AM CDT | River Flood Warning | SGF | Vernon | 4 days |
| Apr 10, 10:19 AM CDT | Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 12 hr |
| Apr 10, 12:48 PM CDT | Flash Flood Warning | SGF | McDonald, Newton | 6 hr |
| Apr 10, 1:27 PM CDT | Flash Flood Warning | SGF | Dade, Lawrence | 6 hr |
| Apr 10, 2:47 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski, Texas, Wright | 58 min |
| Apr 10, 3:14 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 31 min |
| Apr 10, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 29 min |
| Apr 10, 4:24 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Texas, Wright | 36 min |
| Apr 10, 4:32 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 43 min |
| Apr 10, 4:39 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 51 min |
| Apr 10, 4:51 PM CDT | Severe Thunderstorm Warning | SGF | Hickory | 24 min |
| Apr 10, 5:16 PM CDT | Areal Flood Advisory | SGF | Christian, Dallas, Greene, Hickory, Polk | 6 hr |
| Apr 10, 5:49 PM CDT | Flash Flood Warning | SGF | Douglas, Ozark, Taney, Texas, Wright | 6 hr |
| Apr 10, 6:05 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Miller, Morgan | 6 hr |
| Apr 10, 6:11 PM CDT | Areal Flood Advisory | SGF | Webster | 5 hr |
| Apr 10, 6:24 PM CDT | Areal Flood Advisory | SGF | Benton | 5 hr |
| Apr 10, 6:35 PM CDT | Flash Flood Warning | SGF | Phelps | 6 hr |
| Apr 10, 6:50 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 55 min |
| Apr 10, 6:57 PM CDT | Areal Flood Warning | SGF | Benton, Cedar, Dade, Hickory, Jasper, Lawrence and 4 more | 15 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.